Q. Is shortness of breath and chest pain associated with anxiety?

Answered by
Dr. Isaac Gana
and medically reviewed by iCliniq medical review team.
Published on Mar 01, 2017

Hi doctor,

I am a female on Prednisone 40 mg and Vitamin C 2.5 g since the past five days. I have just woken up feeling short of breath and chest pain. I checked my blood pressure, and it was 120/80 mmHg and my heart rate was in 50s. My blood pressure will be usually 110/65 mmHg, and my heart rate is usually pushing the high 90s. I do have anxiety, so I feel like I am just over thinking it and making myself have these symptoms. Every time I go to the ER, they always tell me my vitals look fine and it is just my anxiety. Please help.

Dr. Isaac Gana

Cardiology
#

Hello,

Welcome to icliniq.com.

  • I see no reason for you to worry. For your weight, heart rate in the range of 50s and blood pressure of 90/60 mmHg is not much of a concern, except if it begins to drop below this or you start to feel like fainting.
  • I think your biggest problem is psychological instability. Although there have been some reports of patients using Prednisolone to have cardiovascular disturbances like bradycardia, syncope, tachycardia, etc., I do not think it is the issue in your case.
  • What have you done in regards to your anxiety? Have you got any issues of recent, that is causing you anxiety? Consult your psychiatrist for anxiety.

Revert with more information to a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


Also Read Answers From:

Related Questions & Answers


Chest pain since 15 days. ECG & TMT reports are normal. What could be the problem?

Query: Hello Doctor, I am having chest pain since 15 days. My ECG & TMT reports are negative. But still I am suffering with the pain. Please suggest me the appropriate treatment.  Read Full »

Why is there mild chest pain although it is not a heart attack?

Query: Hello doctor, My mom had chest pain yesterday evening at 3 PM. It was mild pain on the left side. Today morning she also had mild pain three times. I had contacted a cardiologist yesterday. He asked me to perform an ECG test. After seeing the ECG report, he said there is little issue in ECG line. T...  Read Full »

Is Metpure-XL (Metoprolol) advisable in sinus bradycardia?

Query: Hello doctor, I have been a high BP and sinus bradycardia (heart rate of 52) patient for the last four years. I used to take Metpure-XL 25 mg after breakfast based on my cardiologist's advice. For the last six months, I was having headache and confusion plus slightly increased urination. Last wee...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.